# SDR DALA2015021701387

- Difficulty date: February 16, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 62,888 hours, 46,355 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINKS AT LT MAIN FUEL TANK ACCESS PLATE NR 1303 C.  REWORKED IAW  SRM 51-22-2A AND WAS TREATED IAW SRM 51-10-3, PAR. 21 AND BUSHING WERE FABRICATED IAW SRM 51-22-2A, PAR 6 AND WERE TREATED IAW SRM 51-10-3, PAR. 21 AND WERE INSTALLED IAW SRM  51-22-2A.  ACCESS PLATE WAS TREATED IAW SRM 51-10-3 AND WAS PAINTED IAW PS 900-3-6, NR 36 AND WILL BE INSTALLED UNDER CARD 2800-0120, JOB 001-0386.
